# SDR CALA2018120702536

- Difficulty date: December 7, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N28912
- Make and model: Boeing 787-8
- Aircraft serial: 34828
- Aircraft time: 20,268 hours, 2,332 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 7001330H03
- Part serial: 0991
- Condition: Inoperative
- Location: Left
- Part time: 20,488 hours, 2,345 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

ELEC GEN OFF L1 ADVISORY L1 ENGINE DRIVEN GENERATOR IS OFFLINE. SEE L.P. 8420658. LEFT ENGINE L1 VFSG ON MEL. SEE 8421241 REPLACED L1 VFSG REF. AMM DMC-B787-24-21-09-00B-720A-A.  OPS & LK CHECK GOOD
